# SDR DALA2025021901233

- Difficulty date: February 13, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N526DN
- Make and model: Airbus A350-941
- Aircraft serial: 0709
- Aircraft time: 286 hours, 28 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - CREW REPORTED ELEC ODOR IN FLT DECK AND CABIN FOR 2 MIN.
